# SDR SWAA2018111926874

- Difficulty date: November 18, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 22,211 hours, 9,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERNAL SLIDE LIGHT INOP.  RELAMPED LIGHT IAW AMM.
